Primitive prime factors
in second-order linear recurrence sequences
Acta Arithmetica, Tome 155 (2012) no. 4, pp. 431-452
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa155_4_7,
author = {Andrew Granville},
title = {Primitive prime factors
in second-order linear recurrence sequences},
journal = {Acta Arithmetica},
pages = {431--452},
year = {2012},
volume = {155},
number = {4},
doi = {10.4064/aa155-4-7},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa155-4-7/}
}
Andrew Granville. Primitive prime factors in second-order linear recurrence sequences. Acta Arithmetica, Tome 155 (2012) no. 4, pp. 431-452. doi: 10.4064/aa155-4-7
Cité par Sources :